Yasmin Heart Palpitations, Swelling Feet, Birth Control, Leg Pain, Shortness of Breath
Hi! Wow. I cannot echo enough praises for this website! If it was not for this website, and all of your informative posts, I would have never known that the solution to my problems would be as simple as switching birth control! I was on Yasmin for ... more »
Wow. I cannot echo enough praises for this website! If it was not for this website, and all of your informative posts, I would have never known that the solution to my problems would be as simple as switching birth control! I was on Yasmin for about 3 1/2 months (I have been off for a week now), and although I didn't notice any side effects right away, about a month ago I started having (1) back pain (2) leg pain (3) tingling/numbness in my limbs (4) heart palpitations and shortness of breath to the point I almost passed out several different times (5)trouble sleeping (6)emotionally fragile, and then about three weeks ago, my feet and ankles started swelling and were incredibly painful.
I was searching the internet, desperate to know what was wrong with me and typed in "swelling feet" and one website mentioned that birth control could be a cause. From there I typed in "Yasmin and swelling feet" and it brought me to this website, where I found EVERY SINGLE one of my symptoms had been experienced by at least one other person on Yasmin. I immediately called my obgyn and mentioned my side effects and teh website, and he took me off the pill and I'm now in a "detox" stage. Already I feel A TON better. My feet stopped swelling almost immediately, and although they aren't completely back to normal, they are very close to being there, and are getting better every day. All of my other symptoms have since subsided as well.
The only problem I'm encountering now are symptoms from "withdrawal" of being off the pill -- bad headaches and I'm exhausted all the time.
Can't wait to have this drug out of my system!!